University of Surrey

Test tubes in the lab Research in the ATI Dance Research

an Existence Result for Discontinuous Games

Carmona, GMB (2009) an Existence Result for Discontinuous Games Journal of Economic Theory, 144 (3). pp. 1333-1340.

[img]
Preview
Text
rd081117.pdf - ["content_typename_UNSPECIFIED" not defined]

Download (184kB) | Preview
Item Type: Article
Divisions : Faculty of Arts and Social Sciences > School of Economics
Authors :
AuthorsEmailORCID
Carmona, GMBUNSPECIFIEDUNSPECIFIED
Date : 2009
Identification Number : 10.1016/j.jet.2008.11.004
Additional Information : NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Economic Theory. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Economic Theory, 144(3), May 2009, DOI 10.1016/j.jet.2008.11.004
Depositing User : Symplectic Elements
Date Deposited : 11 Oct 2013 13:20
Last Modified : 09 Jun 2014 13:35
URI: http://epubs.surrey.ac.uk/id/eprint/803991

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800